MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA HYSTERO VIDEOSCOPE; HYSTEROVIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. VISERA HYSTERO VIDEOSCOPE; HYSTEROVIDEOSCOPE
Model Number HYF-V
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the videoscope had a bulge below the 12 cm mark inside the lumen.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: bulge below the 12 cm mark inside the lumen was stress caused by either excessive or inadequate physical force exerted on it by another object resulting in problems e.G.Wear, bending, deformation, fracture, fatigue.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA HYSTERO VIDEOSCOPE
Common Device Name
HYSTEROVIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24239829
Report Number3002808148-2026-02987
Device Sequence Number8980965
Product Code HIH
UDI-Device Identifier04953170458439
UDI-Public04953170458439
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYF-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown